Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4244
Title: On Hyperbolic Type Involutions
Authors: Paoluzzi, Luisa
Keywords: hyperbolic knotscyclic branched coversorbifoldsBonahon-Siebenmann decompositionSeifert fibrations
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Luisa Paoluzzi, "On hyperbolic type involutions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.1, pp. 221–256.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 suppl. 1 (2001)
Abstract: We give a bound on the number of hyperbolic knots which are double covered by a fixed (non hyperbolic) manifold in terms of the number of tori and of the invariants of the Seifert fibred pieces of its Jaco-Shalen-Johannson decomposition. We also investigate the problem of finding the non hyperbolic knots with the same double cover of a hyperbolic one and give several examples to illustrate the results.
URI: http://hdl.handle.net/10077/4244
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s1

Files in This Item:
File Description SizeFormat 
PaoluzziRend32s.pdf1.46 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

663
checked on Oct 20, 2018

Download(s)

324
checked on Oct 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.